MAUDE Adverse Event Report: BECKMAN COULTER IRELAND UNICEL DXH 520 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER IRELAND UNICEL DXH 520 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 520 CP HEMATOLOGY INSTRUMENT
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer technical support (cts) specialist discussed the maintenance of the instrument and the customer said that the instrument was due for monthly bleaching.The customer was advised to bleach and clean the wbc filter and to call back if the issue was not resolved.The customer agreed to do so and has not called back.Bec internal identifier case-(b)(4).
 
Event or Problem Description
The customer reported that their dxh520 cp hematology instrument had generated erroneous high platelet (plt) results on patient samples.Erroneous results were not reported outside of the laboratory.There was no report of serious injury or impact to patient treatment related to this event.Printouts were requested multiple times but not provided by the customer.

Brand Name
UNICEL DXH 520 HEMATOLOGY INSTRUMENT
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER IRELAND
lismeehan
o'callaghan's mills
co. clare
EI 
MDR Report Key12611580
Report Number1061932-2021-00121
Device Sequence Number1337002
Product Code GKZ
UDI-Device Identifier15099590679781
UDI-Public(01)15099590679781(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K181475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,DXH 520 CP HEMATOLOGY INSTRUMENT
Device Catalogue NumberB40602
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1